# SDR 2005UALA00197

- Difficulty date: March 1, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 23,597 hours, 3,154 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TEE CHORD FLANGE DENTED AT STA 1780 AND RBL 48.  DENT MEASURES 0.5 LONG BY 0.5 WIDE BY 0.06 5 INCH DEEP.
